# SDR SWAA118435

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 49,018 hours, 29,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, BATTERIES AT LOCATION M1669 FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
